# SDR CA980622021

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part number: 450742
- Condition: Failed
- Location: Stall Warning
- Part time: 584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HOUR INSPECTION AME HEARD BEEP FROM UNDER INSTRUMENT PANEL.  STALL WARNING ON/OFF WITH BEEP SOUND AND WHEN STALL DETECTOR ON WING MOVED POSITIVELY BY HAND.  LIFT DETECTOR REPLACED.
